Alert archive / Arkansas / Flash Flood Warnings in 2004
Flash Flood Warning 109, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Nov 29, 2004, 1:10 PM CST for Logan County, Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2004, 1:10 PM CST (19:10 UTC)
- Expired
- Nov 29, 2004, 7:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Little Rock, AR
- Area
- Counties, with a storm outline in the text
County Logan County, AR
The radar
The Western Arkansas radar (KSRX), 59 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Nov 29, 1:00 PM CST, 10 minutes earlier.
Area forecast discussion, Nov 29, 1:00 PM CST, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 100 PM CST MON NOV 29 2004 .DISCUSSION... SOME BREAKOUT IN THE CLOUDS SEEN IN THE EXTREME SOUTHEASTERN SECTIONS. HAVE RAISED MAXIMUM TEMPERATURES IN THOSE AREAS AS READINGS ARE WARMING UP NICELY. ALL UPDATES OUT. && .PREV DISCUSSION... ISSUED AT 1045 AM CST MON NOV 29 2004 RAIN CONTINUES TO HAVE A HARD TIME GETTING STARTED OVER THE SOUTHEASTERN HALF OF THE FORECAST AREA. DECIDED TO LOWER POPS TO CHANCE CATEGORY FOR ABOUT THE SOUTHEASTERN THIRD FOR THIS AFTERNOON. LEFT CATEGORICAL REST OF THE AREA FOR THE AFTERNOON. RAISED MAXIMUM TEMPERATURES A FEW DEGREES FOR THIS AFTERNOON...ESPECIALLY OVER THE SOUTHEAST WHERE RAIN HAS NOT HELD READINGS DOWN. ISSUED AT 820 AM CST MON NOV 29 2004 RAIN SOMEWHAT SLOW TO DEVELOP OVER THE SOUTHERN SECTIONS OF THE FORECAST AREA THIS MORNING...SO HAVE UPDATED FORECASTS TO SHOW RAIN SLOWLY INCREASING OVER THOSE AREAS AS THE DAY PROGRESSES. UNQUALIFIED POPS WILL CONTINUE OVER THE NORTH AS PREVIOUS FORECAST STATED. ALL UPDATES GONE. ISSUED AT 400 AM CST MON NOV 29 2004 UPPER TROF MOVING OUT OF THE SOUTHWESTERN U.S. TOWARD THE AREA. RAIN HAS REACHED ACROSS THE WESTERN HALF OF THE AREA AT ISSUE TIME AND SHOULD SLOWLY SPREAD TO THE EAST AS THE LOWER LEVELS OF THE ATMOSPHERE SATURATE. MOISTURE WILL INCREASE ACROSS THE AREA TODAY AND WARM ADVECTION WILL HELP GET RAIN GOING IN MOST ALL AREAS. THIS WILL CONTINUE OFF AND ON THROUGH TUESDAY. A WEAK FRONT MAY MOVE THROUGH TONIGHT INTO TUESDAY WHICH WILL BACK WINDS AT LOWER LEVELS AND SET UP MORE OF AN OVERRUNNING SITUATION. OVERALL INSTABILITY WILL BE LACKING BUT SOME ELEVATED INSTABILITY MAY BE SEEN ESPECIALLY IN THE SOUTH. WILL GO WITH STEADY STRATIFORM RAIN FOR THE AREA WITH ISOLATED THUNDER IN THE SOUTH THIS AFTERNOON INTO TUESDAY. RATHER HEAVY RAINFALL ACCUMULATIONS ARE LIKELY WITH MANY AREAS GETTING AN INCH OR TWO...BUT IT LOOKS LIKE IT WILL BE SPREAD OUT OVER A LONG PERIOD OF TIME. RAINFALL RATES FALL SHORT OF FLASH FLOOD GUIDANCE...SO WILL NOT ISSUE A WATCH AT THIS TIME. WILL HAVE 100 PERCENT POPS IN ALL AREAS TODAY AND TONIGHT...ALTHOUGH POPS WILL START OUT LOWER IN THE EAST THIS MORNING. WILL GO WITH 90 PERCENT POPS ACROSS THE BOARD FOR TUESDAY MORNING...THEN DECREASE FROM THE WEST DURING THE AFTERNOON AS A DRY SLOT MOVES INTO THE AREA. TIMING OF THIS STILL A LITTLE QUESTIONABLE. SHOULD SEE LITTLE VARIATION IN TEMPERATURE THROUGH TUESDAY. DRIER AIR PUNCHES IN FOR TUESDAY NIGHT THROUGH THURSDAY. KEPT SOME SMALL POPS FOR EARLY TUESDAY NIGHT IN CASE THE UPPER TROF LIFTS OUT SLOWER THAN EXPECTED OR THE DRY SLOT IS SLOWER DEVELOPING THEN HAVE NO POPS AFTER MIDNIGHT TUESDAY NIGHT. THE CLEAR SKIES AND DRIER AIR SHOULD RESULT IN MINS INTO THE 30S IN MOST AREAS AND 20S IN THE NORTH. WEDNESDAY AND THURSDAY LOOK LIKE THEY WILL BE MOSTLY SUNNY DAYS RIGHT NOW ALTHOUGH BACK TO BACK MOSTLY SUNNY DAYS HAS BEEN UNHEARD OF AROUND HERE RECENTLY. HIGH PRESSURE WILL BE IN CONTROL THURSDAY NIGHT THROUGH SATURDAY. TEMPERATURES WILL BE NEAR NORMAL...WITH COOL OVERNIGHT READINGS. UPPER FLOW SWITCHES FROM NORTHWEST TO SOUTHWEST DURING THE WEEKEND IN RESPONSE TO UPPER LOW FORMING IN THE FOUR CORNERS. FOR NOW...HAVE INCLUDED A SLIGHT CHANCE POP FOR SUNDAY. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 22
Hazardous weather outlook, Nov 29, 5:00 AM CST, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST MON NOV 29 2004 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301100- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JOHNSON-LINCOLN-LOGAN-MARION-MONTGOMERY-NEWTON- OUACHITA-PERRY-PIKE-POLK-POPE-SALINE-SCOTT-SEARCY-SHARP-STONE- VAN BUREN-WHITE-YELL-ARKANSAS-JEFFERSON-LONOKE-MONROE-PRAIRIE- PULASKI-WOODRUFF- 500 AM CST MON NOV 29 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. RAIN WILL MOVE INTO THE STATE TODAY AND TONIGHT. WHILE ONE TO TWO INCH RAINFALL AMOUNTS WILL BE COMMON...THE RAINFALL WILL BE SPREAD OUT OVER MANY HOURS...SO FLOODING IS NOT A CONCERN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. PRECIPITATION WILL CONTINUE INTO TUESDAY...WITH RAINFALL DECREASING FROM WEST TO EAST DURING THE AFTERNOON AND EARLY EVENING HOURS. AGAIN...RAINFALL AMOUNTS WILL BE PRODUCED OVER A LONG TIME FRAME...SO FLOODING IS NOT A CONCERN. DRY WEATHER WILL RETURN TO THE STATE FOR WEDNESDAY THROUGH SATURDAY. A SLIGHT CHANCE OF RAIN IS IN THE FORECAST SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 58
Nearby
Flash Flood Warnings in Arkansas, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.